Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 620, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 17, 2007, 9:24 AM CDT for Caddo County, Canadian County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2007, 9:24 AM CDT (14:24 UTC)
- Expired
- Oct 17, 2007, 9:49 AM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Canadian County, OK
The radar
The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 7:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 171424
SVROUN
OKC015-017-171515-
/O.NEW.KOUN.SV.W.0620.071017T1424Z-071017T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
924 AM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1015 AM CDT
* AT 924 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 3 MILES NORTHEAST OF EAKLY...MOVING NORTHEAST
AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS OF 65 MPH
ARE LIKELY.
* LOCATIONS IN THE WARNING INCLUDE ALBERT...BINGER...COGAR...EAKLY...
HINTON...LOOKEBA AND NORTHWESTERN FORT COBB RESERVOIR.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 101 AND 116.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3556 9834 3555 9832 3558 9831 3564 9821
3552 9807 3538 9809 3519 9810 3522 9853
3537 9862
TIME...MOT...LOC 1424Z 243DEG 29KT 3534 9847
$$
CMS1 follow-up statement
000
WWUS54 KOUN 171449
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT WED OCT 17 2007
OKC015-017-171457-
/O.CAN.KOUN.SV.W.0620.000000T0000Z-071017T1515Z/
CANADIAN OK-CADDO OK-
947 AM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
CADDO AND SOUTHWESTERN CANADIAN COUNTIES...
THE STORM HAS MOVED OUT OF THE AREA. HOWEVER... ADDITIONAL STRONG
THUNDERSTORMS REMAIN ACROSS CENTRAL OKLAHOMA... CAPABLE OF PRODUCING
SMALL HAIL AND GUSTY WINDS. A TORNADO WATCH REMAINS IN EFFECT...
AND ADDITIONAL SEVERE STORMS ARE POSSIBLE LATER TODAY.
LAT...LON 3556 9834 3555 9832 3558 9831 3564 9821
3552 9807 3538 9809 3519 9810 3522 9853
3537 9862
TIME...MOT...LOC 1447Z 243DEG 29KT 3542 9827
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 2:15 AM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Oct 17, 2:15 AM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 215 AM CDT WED OCT 17 2007 .DISCUSSION... TSTMS WILL DEVELOP AND MOVE ACROSS PORTIONS OF THE CWA THIS MORNING AS STRONG LLJ CONT OVER THE REGION. A FEW OF THESE STORMS MAY BE SEVERE... WITH LARGE HAIL THE MAIN CONCERN. DUE TO THIS EARLY CONVECTION JUST SPENT TIME ON FIRST FEW PERIODS OF FORECAST SO CAN HELP WITH SHORT TERM OPERATIONS. UPR TROUGH WILL MOVE INTO THE CENTRAL/SOUTHERN PLAINS TODAY WITH A CLOSED LOW DEVELOPING OVER THE CENTRAL PLAINS TONIGHT. THIS UPR LOW WILL LIFT NE THE REST OF THE WEEK. A DRYLINE WILL MIX EAST TODAY AND THIS EVENING ACROSS WESTERN AND CENTRAL OKLAHOMA. THE DRYLINE IS EXPECTED TO BEGIN MOVING INTO CENTRAL OK BY EARLY THIS EVENING. MOISTURE WILL CONT TO SPREAD NORTHWARD ACROSS THE REGION TODAY EAST OF THE DRYLINE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE DRYLINE THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. VERY STRONG SHEAR WILL DEVELOP OVER THE AREA TODAY. THE AMOUNT OF AVAILABLE INSTABILITY MAY ALSO BE SOMEWHAT LIMITED DUE TO CLOUD COVER EAST OF THE DRYLINE. HOWEVER... A MODERATELY UNSTABLE AIRMASS IS EXPECTED TO DEVELOP. WITH THE VERY STRONG SHEAR AND MODERATE INSTABILITY... SEVERE STORMS ARE EXPECTED AGAIN THIS AFTN/EVENING WITH DAMAGING WINDS... LARGE HAIL... AND TORNADOES POSSIBLE. STORMS EXPECTED TO PUSH EASTWARD THIS EVENING AS DRYLINE CONT TO MOVE EAST ACROSS REGION. STRONG SOUTHWEST WINDS ARE ALSO EXPECTED BEHIND THE DRYLINE WITH WIND SPEEDS REMAINING JUST BELOW WIND ADVISORY CRITERIA. HOWEVER... LATER SHIFTS WILL HAVE TO MONITOR TO SEE IF STRONGER WINDS DEVELOP THAT MAY NEED AN ADVISORY... WITH THE MOST LIKELY AREA IN SW PORTIONS OF FA. THE STRONG SOUTHWEST WINDS MAY ALSO CAUSE BLOWING DUST ACROSS WESTERN PORTIONS OF CWA. THE STRONG WINDS AND DRY AIR BEHIND THE DRYLINE WILL ALSO ELEVATE THE WILDFIRE POTENTIAL ACROSS PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTN. HOWEVER... PARAMETERS DO NOT QUITE MATCH UP TO WARRANT A RED FLAG WARNING AT THIS TIME. SOME WRAP AROUND RAIN SHOWERS WILL BE POSSIBLE IN NORTH CENTRAL OKLAHOMA THURSDAY. DRY CONDITIONS EXPECTED FRIDAY AND SATURDAY WITH WARM DAYS AND COOL NIGHTS. BREEZY SOUTHERLY WINDS WILL RETURN SATURDAY BEGINNING MOISTURE TRANSPORT BACK NORTHWARD. NEXT STORM SYSTEM AFFECT THE AREA SUNDAY INTO EARLY NEXT WEEK BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. HOWEVER... MODELS CONT TO DIFFER FROM RUN TO RUN AND WITH EACH OTHER IN HOW THIS SYSTEM WILL EVOLVE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 77 56 73 48 / 70 20 10 10 HOBART OK 83 53 75 47 / 50 10 10 10 WICHITA FALLS TX 85 56 82 47 / 40 10 10 10 GAGE OK 79 49 69 36 / 50 10 10 10 PONCA CITY OK 74 56 69 48 / 80 40 20 10 DURANT OK 79 60 82 55 / 50 30 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 99/25
Hazardous weather outlook, Oct 17, 6:26 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
626 AM CDT WED OCT 17 2007
OKZ004>048-050>052-TXZ083>090-171700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
626 AM CDT WED OCT 17 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND
EASTERN OKLAHOMA THROUGH TONIGHT. A SLIGHT RISK EXISTS ELSEWHERE
OVER OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS LOCATED EAST OF A LINE EXTENDING FROM
CHEROKEE...TO WATONGA...TO DUNCAN AND WAURIKA. A SLIGHT RISK
EXTENDS EAST OF A ARNETT...TO ELK CITY...TO VERNON AND SEYMOUR
TEXAS LINE.
TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH THIS EVENING. HOWEVER... THE
MOST LIKELY TIME FOR MORE WIDESPREAD SEVERE WEATHER WILL BE AFTER 2
PM.
IMPACTS...
IN THE MORNING... NICKEL SIZE HAIL AND WIND GUSTS TO 65 MPH.
DURING THE AFTERNOON AND EVENING HOURS... BASEBALL SIZE HAIL... WIND
GUSTS TO 70 MPH... AND TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
EVENING.
DISCUSSION...
THUNDERSTORMS THAT DEVELOPED EARLY THIS MORNING WILL CONTINUE TO
MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THESE
STORMS HAD DEVELOPED DUE TO A STRONG LOW LEVEL JET. A FEW OF THESE
STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS AND LARGE HAIL.
A STRONG UPPER-LEVEL STORM WILL MOVE OVER OKLAHOMA AND NORTH TEXAS
THROUGHOUT THE DAY TODAY. THIS WILL BE COINCIDENT WITH THE
ADVANCEMENT OF A DRY LINE THROUGH WESTERN OKLAHOMA BY MID AFTERNOON.
MOISTURE WILL CONTINUE TO INCREASE AHEAD OF THE DRY LINE...ALLOWING
INSTABILITY TO BECOME SUFFICIENT FOR SEVERE THUNDERSTORMS AGAIN THIS
AFTERNOON. STRONG VERTICAL WIND SHEAR WILL ALSO DEVELOP...WHICH WILL
ALLOW THE ADVANCING DRY LINE TO TRIGGER SUPERCELL THUNDERSTORMS.
VERY LARGE HAIL... DAMAGING STRAIGHT-LINE WINDS... AND TORNADOES
WILL BE POSSIBLE THIS AFTERNOON AND EVENING...PRIMARILY IN THE
MODERATE RISK AREA. A LIMITING FACTOR WILL BE THE AMOUNT OF SHOWERS
AND THUNDERSTORMS AND CLOUD COVER THIS MORNING...WHICH WILL LIMIT
THE AVAILABLE INSTABILITY. THUNDERSTORMS WILL MOVE INTO EASTERN
OKLAHOMA THIS EVENING.
PLEASE STAY TUNED TO YOUR SOURCE OF WEATHER INFORMATION THROUGHOUT
THE DAY FOR THE POTENTIAL FOR SEVERE WEATHER IN YOUR AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL DEVELOP WEST OF THE DRYLINE THIS AFTERNOON AND
EARLY THIS EVENING WHICH MAY CAUSE BLOWING DUST THAT MAY REDUCE
VISIBILITIES ACROSS PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
THE STRONG SOUTHWEST TO WEST WINDS AND DRIER AIR LEADING TO LOW
RELATIVE HUMIDITIES BEHIND THE DRYLINE IN PARTS OF WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS WILL ALSO INCREASE WILDFIRE
CONCERNS THIS AFTERNOON AND EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN SUNDAY AND CONTINUE INTO MONDAY
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
MAXWELLIn the hours before
Local storm report, Oct 17, 8:21 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 AM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM TSTM WND GST 2 N WEATHERFORD 35.56N 98.71W
10/17/2007 M60 MPH CUSTER OK BROADCAST MEDIA
VIA KWVY RADIO
&&
DWLocal storm report, Oct 17, 8:39 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 AM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 3 NNW HYDRO 35.59N 98.60W
10/17/2007 E0.75 INCH BLAINE OK PUBLIC
BRIEF DIME TO PENNY HAIL.
&&
DWSpecial weather statement, Oct 17, 8:45 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 845 AM CDT WED OCT 17 2007 OKZ017-018-022>024-171400- BLAINE OK-KINGFISHER OK-CANADIAN OK-CADDO OK-WASHITA OK- 845 AM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN... KINGFISHER AND WASHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTH OF OMEGA TO 5 MILES SOUTHEAST OF COWDEN AT 845 AM CDT...MOVING NORTHEAST AT 40 MPH. TORRENTIAL RAINFALL IS LIKELY WITH THESE STORMS. WINDS AROUND 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THE STRONGER STORMS IN THE LINE.
Local storm report, Oct 17, 8:55 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
855 AM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TSTM WND GST WEATHERFORD 35.53N 98.71W
10/17/2007 M73 MPH CUSTER OK PUBLIC
RELAYED VIA BROADCAST MEDIA.
&&
DWSpecial weather statement, Oct 17, 9:02 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 902 AM CDT WED OCT 17 2007 OKZ018-024-171430- KINGFISHER OK-CANADIAN OK- 902 AM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND KINGFISHER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF CALUMET AT 902 AM CDT...MOVING NORTHEAST AT 45 MPH. WINDS OF 45 TO 55 MPH ARE LIKELY FROM NORTHWESTERN CANADIAN COUNTY INTO KINGFISHER COUNTY. IN ADDITION TORRENTIAL RAINFALL CAN BE EXPECTED.
Special weather statement, Oct 17, 9:20 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 920 AM CDT WED OCT 17 2007 OKZ007-012-171445- GARFIELD OK-GRANT OK- 920 AM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR VANCE AIR FORCE BASE AT 920 AM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 26 min |
| Oct 17, 4:48 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major | 27 min |
| Oct 17, 8:02 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 43 min |
| Oct 17, 9:11 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 49 min |
| Oct 17, 9:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan | 51 min |
| Oct 17, 9:34 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 41 min |
| Oct 17, 10:00 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 45 min |
| Oct 17, 10:04 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 26 min |
| Oct 17, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 46 min |
| Oct 17, 2:07 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 20 hr |
| Oct 17, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 49 min |
| Oct 17, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 50 min |
| Oct 17, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 40 min |
| Oct 17, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 45 min |
| Oct 17, 3:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Oklahoma | 42 min |
| Oct 17, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Major | 51 min |
| Oct 17, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 40 min |
| Oct 17, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 52 min |
| Oct 17, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 32 min |
| Oct 17, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 48 min |
| Oct 17, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 47 min |
| Oct 17, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 52 min |
| Oct 17, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Oct 17, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble | 46 min |
| Oct 17, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Oct 17, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 33 min |
| Oct 17, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.